Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

My lower penis is itching and i have erection problem. What should i do for proper erection and to stop itchiness ?

hi Dr im 27 and im married, last month i had a problem in penis. penis erection is low. i am not able to satisfy my partner. before six month i had a same problem. there was a itiching in my lower penis. i used itichgard after one week it was normal. last month i had a same problem but till now there is no improvement i need to consult a doctor can u guide me
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  493
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
Since you are recently married the problem in erection is due to over excitement;anxiety;fear of not able to satisfy your partner.Commonly the erection problem is the problem of mind which you need to control.The better way to satisfy your partner is to have more foreplay which will help her to get orgasm and she will be satisfied.As for the erection problem relax and try to control your mind and you should be fine in few days.The itching has no relation with your erection so you have to get it treated.Please visit a doctor and try to get the method of doing Kegels exercises to increase the strength of pelvic muscles and it will help you to improve the time also.Right now probably the anxiety and excitement is your major issue so try to relax.
Wish you a happy married life
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor